Note to The Shoppers Drug Mart Pharmacist,

It would have been nice if you had warned me that taking my “doctor recommended” cough medicine would keep me up all night puking my guts out!

Thanks for making my sick day… even SICKER asshole!

 

This entry was posted in Note to Society and tagged , , , , , , , . Bookmark the permalink.

3 Responses to Note to The Shoppers Drug Mart Pharmacist,

  1. Illu says:

    Cough medicine makes you puke? Something isn’t right…. hmm.. It must be some extreme stuff

    • Fred says:

      Yuppers…extra strength with codeine! A first I felt loopy, then I felt weird, then I felt my dinner come up…NOT GOOD!!! I’ll stick to Nyquil from now on!

  2. bubble game says:

    Hello, how’s it going? I hope you do well. I wanted to say that I like Note to The Shoppers Drug Mart Pharmacist, | Note to Fred….

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s